# SDR SWIA2025081800011

- Difficulty date: August 11, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 49,180 hours, 42,301 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE EXTERIOR BELLY SKIN  BETWEEN FS 559.00+80 AND FS 559.00+112 AND STR 26L - 26R.   (C-CHECK RO 08/16/2025)COMPLIED WITH REO 601R-53-51-716 DATED: 2025-08-14 PERMANENT DISPOSITION FOR BLENDED CORROSION DAMAGE ON FUSELAGE SKIN PANEL BETWEEN FS559.00+80 Â€“ FS559.00+112 & STR26L Â€“ STR26R. REMOVED FASTENERS AS NEEDED AT FS 559.00 + 80 Â€“ FS 559.00 + 112 IN BETWEEN STR 26L-26R WITH REFERENCE TO SRM 51-42-06 AND SRM 51-42-21. BLENDED CORROSION AT FS 559.00 + 80 Â€“ FS 559.00 + 112 IN BETWEEN STR 26L-26R IN REFERENCE TO SRM 51-21-06. PERFORMED UT REMAINING THICKNESS MEASUREMENT IN REFERENCE TO NDTM PART 4, 51-00-001 AND FOUND TO BE WITHIN ACCEPTABLE LIMITS OF REO 601R-53-51-716 REV-- DATED 08-14-2025. PERFORMED AN EDDY CURRENT INSPECTION OF THE BLENDED AREA IN REFERENCE WITH THE NDTM PART 6, 53-00-096. NO CRACKS FOUND. INSTALLED FASTENERS AS NEEDED WITH REFERENCE TO SRM 51-42-06 AND SRM 51-42-21. RESTORED SURFACE FINISH WITH REFERENCE TO SRM 51-21-16. COMPLETED THE CORROSION FINDINGS REPORT. COMPLETED M-337. COMPLETED TASK CARD 51-900-1003-SKY.  REFERENCE CP 30667952  FOR PRESSURIZATION CHECK.
